# SDR FDEA201002100421

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part serial: 52FX14334
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK & GOUGED LOBE MCD HINGE SUPPORT FUSELAGE SIDE FWD NR 1.  REMOVED DAMAGED HINGE SECTIONS, FABRICATED NEW HINGE SECTIONS USING 5212791.  PO NR 29146119 DIMS 45.75" AND 20.1250" AND INSTALLED IAW DWG 52FX1433 REV E.
